STD Home > Modicon Overdose
If you take too much Modicon, overdose effects may include vaginal bleeding, nausea, vomiting, or disruptions in the menstrual cycle. If you believe that you may have taken too much of the birth control pill, seek immediate medical attention. Treatment for a Modicon overdose will typically involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Overdosing on Modicon: An OverviewModicon® (norethindrone/ethinyl estradiol) is an oral contraceptive (birth control pill) that is only available with a prescription. Like most birth control pills, Modicon is unlikely to cause serious problems in the case of an overdose. However, the effects of a Modicon overdose can vary depending on a number of factors. Some of these factors include the Modicon dosage, the age and sex of the person who took the overdose, and whether it was taken with any other substances, medications, or street drugs.
Even though a Modicon overdose is unlikely to cause dangerous side effects, it is important to seek medical attention immediately if you or someone else happens to overdose on Modicon.
Modicon Overdose EffectsNo serious symptoms have been reported in cases where people (including young children) accidentally took large doses of birth control pills. Just as with any birth control pill, an overdose with Modicon may cause nausea and/or vomiting. This is usually temporary and will not cause long-term problems.
In females (even in young girls), an overdose of Modicon may cause vaginal bleeding. It may also disrupt the menstrual cycle.